Pullback of lie algebra and lie group bundles, and their homotopy invariance

Ajaykumar, K. and Kiranagi, B.S. and Rangarajan, R. (2020) Pullback of lie algebra and lie group bundles, and their homotopy invariance. Journal of Algebra and Related Topics, 8 (1). pp. 15-26. ISSN 2382-9877

[img] Text
JART_Volume 8_Issue 1_Pages 15-26.pdf - Published Version
Restricted to Repository staff only

Download (334kB) | Request a copy
Official URL: https://www-scopus-com-vtuconsortia.new.knimbus.co...
Item Type: Article
Additional Information: cited By 0
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Mr Umendra uom
Date Deposited: 19 Apr 2021 05:58
Last Modified: 19 Apr 2021 05:58
URI: http://eprints.uni-mysore.ac.in/id/eprint/16118

Actions (login required)

View Item View Item